# SDR AALA20190204001

- Difficulty date: February 3, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 79,225 hours, 9,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: PAC5026
- Part serial: 5852
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING PS CHECK, FOUND SEVERAL EMERGENCY LIGHTS NOT ILLUMINATING IN BUSINESS CLASS BETWEEN DOOR 1 TO DOOR 2. MAINTENANCE TROUBLESHOT AND FOUND EMERGENCY POWER SUPPLY ON DOOR 1R FORWARD BATTERY INOPERABLE. MAINTENANCE ALSO REPLACED POWER SUPPLY PER AMM 33-51-06-960-802 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
